Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 4 of 27 found articles
 
 
  A new efficient indexing algorithm for one-dimensional real scaled patterns
 
 
Title: A new efficient indexing algorithm for one-dimensional real scaled patterns
Author: Peng, Yung-Hsing
Yang, Chang-Biau
Tseng, Chiou-Ting
Hor, Chiou-Yi
Appeared in: Journal of computer and system sciences
Paging: Volume 78 (2012) nr. 1 pages 6 p.
Year: 2012
Contents:
Publisher: Elsevier Inc.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 4 of 27 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands